N J Jackson, Knot Classification and Enumeration, MSc dissertation, University of Warwick (1997)
N J Jackson, Homological Algebra of Racks and Quandles, PhD thesis, University of Warwick (2004)
Papers and preprints
N J Jackson, Extensions of racks and quandles, Homology, Homotopy and Applications 7:1 (2005) 151–167, arXiv:math.CT/0408040
N J Jackson, Rack and quandle homology, preprint (2004) arXiv:math.CT/0411055
S K Friedl, N J Jackson, Approximations to the volume of hyperbolic knots, from "Twisted topological invariants and topology of low-dimensional manifolds" (editor T Morifuji), RIMS Kôyûroku 1747 (2011) 35–46 arXiv:1102.3742
N M Dunfield, S K Friedl, N J Jackson, Twisted Alexander polynomials of hyperbolic knots, Experimental Mathematics 21:4 (2012) 329–352 doi:10.1080/10586458.2012.669268 arXiv:1108.3045
N J Jackson, C G Johnson, Evolution of unknotting strategies for knots and braids, Proceedings of the 1st Symposium on Nature Inspired Computing, AISB/IACAP World Congress (2012) arXiv:1302.0787